CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Local energy- and momentum-preserving schemes for Klein-Gordon-Schrodinger equations and convergence analysis 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2017, 卷号: 33, 期号: 4, 页码: 1329-1351
Authors:  Cai, Jiaxiang;  Hong, Jialin;  Wang, Yushun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
conservation law  convergence analysis  Klein-Gordon-Schrodinger equations  local structure  structure-preserving algorithm  
Semi-explicit symplectic partitioned Runge-Kutta Fourier pseudo-spectral scheme for Klein-Gordon-Schrodinger equations 期刊论文
COMPUTER PHYSICS COMMUNICATIONS, 2010, 卷号: 181, 期号: 8, 页码: 1369-1377
Authors:  Kong, Linghua;  Zhang, Jingjing;  Cao, Ying;  Duan, Yali;  Huang, Hong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Klein-Gordon-Schrodinger equation  Fourier pseudo-spectral  Symplectic partitioned Runge-Kutta  Stormer/Verlet integrator  
Explicit multi-symplectic methods for Klein-Gordon-Schrodinger equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2009, 卷号: 228, 期号: 9, 页码: 3517-3532
Authors:  Hong, Jialin;  Jiang, Shanshan;  Li, Chun
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Klein-Gordon-Schrodinger equation  Multi-symplectic integrator  Runge-Kutta-Nystrom method  Runge-Kutta-type method  Explicit  
Numerical comparison of five difference schemes for coupled Klein-Gordon-Schrodinger equations in quantum physics 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2007, 卷号: 40, 期号: 30, 页码: 9125-9135
Authors:  Hong, Jialin;  Jiang, Shanshan;  Kong, Linghua;  Li, Chun
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
New exact solution structures and nonlinear dispersion in the coupled nonlinear wave systems 期刊论文
PHYSICS LETTERS A, 2007, 卷号: 361, 期号: 3, 页码: 194-200
Authors:  Yan, Zhenya
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
nonlinear dispersion  coupled nonlinear wave equations  compactons  solitary patterns  solitary wave solutions  
The Weierstrass elliptic function expansion method and its applications in nonlinear wave equations 期刊论文
CHAOS SOLITONS & FRACTALS, 2006, 卷号: 29, 期号: 4, 页码: 948-964
Authors:  Chen, Yong;  Yan, Zhenya
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30